Patients taking the antidepressant Effexor (venlafaxine) should be aware that the drug manufacturer Pfizer has issued a recall of one lot of the medications after they discovered one bottle contained a heart drug used to treat atrial fibrillation.
The medication found is Tikosyn that was discovered in one bottle of Effexor XR. The heart medication could cause abnormal heartbeat that could cause symptoms of dizziness, sweating, pallor and fainting.
Patients should check their antidepressant for lot numbers 130142 and V130140, with expiration date of October 2015. Also recalled is Effexor XR with Greenstone lot number V130014, which expires in August 2015.
The antidepressant recall includes two lots of Effexor XR® 150 Mg Extended-Release Capsules and one lot of Greenstone’s Venlafaxine HCl 150 Mg Extended-Release Capsules.
The FDA warns the interaction between the heart drug Tikosyn and venlafaxine “could be fatal”.
Hi friends - if you know anyone who might use the medication, please reblog/signal boost